The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Addendum to: ``A fixed point theorem for hyperspaces of $ \lambda$ connected continua'' (Proc. Amer. Math. Soc. 53 (1975), no. 1, 231-234)

Author: Charles L. Hagopian
Journal: Proc. Amer. Math. Soc. 62 (1977), 374-375
MSC: Primary 54H25
Original Article: Proc. Amer. Math. Soc. 53 (1975), 231-234.
MathSciNet review: 0442913
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25

Retrieve articles in all journals with MSC: 54H25

Additional Information

Keywords: Hyperspace, chainable continua, arc-like continua, circle-like continua, fixed point property, lambda connectivity, hereditarily decomposable continua, disk-like continua, triod, snake-like continua, unicoherence, $ \varepsilon $-map into the plane, antipodal points, Borsuk-Ulam theorem
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society